Alert archive / Minnesota / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 39, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 8, 2019, 2:12 PM CDT for 5 counties in Minnesota; Cass County, Traill County, North Dakota. It was in force for 63 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2019, 2:12 PM CDT (19:12 UTC)
- Expired
- Jun 8, 2019, 3:15 PM CDT
- In force
- 63 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Becker County, MN, Clay County, MN, Mahnomen County, MN, Norman County, MN, Polk County, MN, Cass County, ND, Traill County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 85 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 2:56 PM CDT | TSTM WND GST 58 | 1 N Ada, MN | PEAK WIND MEASURED BY THE NDAWN SENSOR NEAR ADA. |
| Jun 8, 3:00 PM CDT | TSTM WND DMG | Ada, MN | SIDING WAS TORN OFF A HOUSE. REPORT AND PHOTO POSTED VIA SOCIAL MEDIA. |
| Jun 8, 3:15 PM CDT | TSTM WND DMG | 8 S Felton, MN | TREE UPROOTED. |
| Jun 8, 3:15 PM CDT | TSTM WND DMG | 9 S Felton, MN | TREE UPROOTED. |
| Jun 8, 3:20 PM CDT | TSTM WND DMG | 9 S Felton, MN | TREE UPROOTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 1:24 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 7.2 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1843 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 322 m²/s²
- 0-3 km storm-relative helicity
- 273 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
880
WUUS53 KFGF 081912
SVRFGF
MNC005-027-087-107-119-NDC017-097-082015-
/O.NEW.KFGF.SV.W.0039.190608T1912Z-190608T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Eastern ND/Grand Forks ND
212 PM CDT Sat Jun 8 2019
The National Weather Service in Grand Forks has issued a
* Severe Thunderstorm Warning for...
Northern Clay County in northwestern Minnesota...
Norman County in northwestern Minnesota...
Southeastern Polk County in northwestern Minnesota...
Mahnomen County in northwestern Minnesota...
Northwestern Becker County in northwestern Minnesota...
Northeastern Cass County in southeastern North Dakota...
Southeastern Traill County in southeastern North Dakota...
* Until 315 PM CDT.
* At 212 PM CDT, severe thunderstorms were located along a line
extending from near Halstad to 7 miles east of Hendrum to near
Dilworth, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Ada, Mahnomen, Fertile, Twin Valley, Harwood, McIntosh and Halstad.
This includes Interstate 29 between mile markers 67 and 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.
&&
LAT...LON 4703 9574 4689 9690 4719 9694 4733 9699
4769 9591 4751 9575
TIME...MOT...LOC 1912Z 248DEG 32KT 4736 9674 4727 9666 4694 9665
HAIL...1.00IN
WIND...60MPH
$$
CJ3 follow-up statements
743
WWUS53 KFGF 081917
SVSFGF
Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
217 PM CDT Sat Jun 8 2019
MNC005-027-087-107-119-NDC017-097-082015-
/O.CON.KFGF.SV.W.0039.000000T0000Z-190608T2015Z/
Clay MN-Norman MN-Polk MN-Mahnomen MN-Becker MN-Cass ND-Traill ND-
217 PM CDT Sat Jun 8 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR NORTHERN CLAY...NORMAN...SOUTHEASTERN POLK...MAHNOMEN...
NORTHWESTERN BECKER...NORTHEASTERN CASS AND SOUTHEASTERN TRAILL
COUNTIES...
At 216 PM CDT, severe thunderstorms were located along a line
extending from near Halstad to near Ada to near Averill, moving east
at 35 mph. Fargo ASOS reported a 75 mph wind gusts associated with
this line of storms.
These are very dangerous storms.
HAZARD...80 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Ada, Mahnomen, Fertile, Twin Valley, Harwood, McIntosh and Halstad.
This includes Interstate 29 between mile markers 67 and 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
This is a DANGEROUS SITUATION with tornado like wind speeds
expected. Mobile homes and high profile vehicles are especially
susceptible to winds of this magnitude and may be overturned. For
your protection move to an interior room on the lowest floor of a
building. These storms have the potential to cause serious injury
and significant property damage.
Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.
&&
LAT...LON 4703 9574 4689 9690 4719 9694 4733 9699
4769 9591 4751 9575
TIME...MOT...LOC 1916Z 248DEG 32KT 4737 9671 4728 9663 4695 9662
HAIL...1.00IN
WIND...80MPH
$$
CJ893
WWUS53 KFGF 081936
SVSFGF
Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
236 PM CDT Sat Jun 8 2019
NDC017-097-081945-
/O.CAN.KFGF.SV.W.0039.000000T0000Z-190608T2015Z/
Cass ND-Traill ND-
236 PM CDT Sat Jun 8 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CASS AND
SOUTHEASTERN TRAILL COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
northwestern Minnesota...and southeastern North Dakota.
LAT...LON 4703 9574 4693 9669 4736 9684 4769 9591
4751 9575
TIME...MOT...LOC 1935Z 248DEG 32KT 4743 9650 4734 9642 4701 9641
$$
MNC005-027-087-107-119-082015-
/O.CON.KFGF.SV.W.0039.000000T0000Z-190608T2015Z/
Clay MN-Norman MN-Polk MN-Mahnomen MN-Becker MN-
236 PM CDT Sat Jun 8 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR NORTHERN CLAY...NORMAN...SOUTHEASTERN POLK...MAHNOMEN AND
NORTHWESTERN BECKER COUNTIES...
At 235 PM CDT, severe thunderstorms were located along a line
extending from near Lockhart to near Ada to 6 miles southeast of
Felton, moving east at 35 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and quarter size hail.
SOURCE...Public.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Ada, Mahnomen, Fertile, Twin Valley, McIntosh, Halstad and Ulen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION with tornado like wind speeds
expected. Mobile homes and high profile vehicles are especially
susceptible to winds of this magnitude and may be overturned. For
your protection move to an interior room on the lowest floor of a
building. These storms have the potential to cause serious injury
and significant property damage.
Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.
&&
LAT...LON 4703 9574 4693 9669 4736 9684 4769 9591
4751 9575
TIME...MOT...LOC 1935Z 248DEG 32KT 4743 9650 4734 9642 4701 9641
HAIL...1.00IN
WIND...80MPH
$$
CJ690
WWUS53 KFGF 081955
SVSFGF
Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
255 PM CDT Sat Jun 8 2019
MNC005-027-087-107-119-082015-
/O.CON.KFGF.SV.W.0039.000000T0000Z-190608T2015Z/
Clay MN-Norman MN-Polk MN-Mahnomen MN-Becker MN-
255 PM CDT Sat Jun 8 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR NORTHEASTERN CLAY...NORMAN...SOUTHEASTERN POLK...MAHNOMEN AND
NORTHWESTERN BECKER COUNTIES...
At 255 PM CDT, severe thunderstorms were located along a line
extending from near Flaming to near Waukon to near Ulen, moving east
at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Ada, Mahnomen, Fertile, Twin Valley, McIntosh, Ulen and Waubun.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.
&&
LAT...LON 4703 9574 4695 9654 4742 9667 4769 9591
4751 9575
TIME...MOT...LOC 1955Z 248DEG 32KT 4749 9626 4740 9618 4707 9618
HAIL...1.00IN
WIND...60MPH
$$
CJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 12:56 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Jun 8, 12:56 PM CDT, 1 hour 16 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 1256 PM CDT Sat Jun 8 2019 .MESOSCALE DISCUSSION... Issued at 1109 AM CDT Sat Jun 8 2019 There are a couple of interesting features of note worth mentioning that may augment severe weather and heavy rain potential today. First is the orientation of the cold front this morning. Last night's thunderstorms have bulged the front further east into far northwest Minnesota. Thus the orientation is a bit more SW-NE oriented from near Cooperstown through Grand Forks. With potential undercutting of the front in severe storms within the northern Red River Valley, severe potential may be tempered some within the Red River Valley north of Grand Forks. Still, elevated convection may still bring a hail threat to the northern Valley this afternoon as moderately steep mid level lapse rates will remain in place over the majority of the area. The other feature of note that is somewhat of a wild card is an MCV observed on satellite/radar moving through eastern SD and should be entering the southern Red River Valley this afternoon. It is unclear how this feature will augment severe potential, but at the moment there are no signals it will either enhance of subdue threats. The southern end of the front extends from Cooperstown to near Edgeley. Areas ahead of this portion of the cold front hold the chance of seeing hail up to the size of golfballs, perhaps an isolated chance of bigger, and gusty winds in excess of 60 mph, given surface based parcels feeding MLCAPE of 1-2 kJ/kg to storms. Compared to yesterday's convective set up, today holds a bit more wind shear as winds remain out of the southwest 20-45 kt as sampled by radar and upstream 12Z RAOBs. CAMs suggest potential for initially multicluster to discrete mode which could bring supercellular characteristics enhancing hail size potential between 1-5 PM timeframe. High based nature of storms should hinder tornado threat initially. Eventual upscale growth of storms are expected after 5 PM which should help propagate the cold front eastward. An anticipated QLCS treks northeast deeper into portions of northwest and west- central MN. Given orientation of 0-3 km bulk shear vector and storm motion, this will bring a non-zero chance for a quick QLCS tornado, although chances remain low at the time. This will also bring mostly a wind and heavy rainfall threat for northwest into west-central MN. Last night's rainfall produced around 1-2 inches in far northwest Minnesota, locally more in western Marshall County. Special attention given to western Marshall County given antecedent conditions for flooding. Severe potential begins to diminish early this evening (after around 10 PM) with heavy rainfall threat lagging in its end, ie after around midnight. .UPDATE... Issued at 1249 PM CDT Sat Jun 8 2019 Cold front continuing to move across eastern North Dakota and far northwest Minnesota with scattered showers and isolated thunderstorms. Chances for severe weather will increase this afternoon, for more details on severe chances refer to the above mesoscale discussion. && .SHORT TERM...(Today and tonight) Issued at 405 AM CDT Sat Jun 8 2019 Ongoing showers and thunderstorms will continue through the early morning ahead of a frontal boundary that will move across the area later today. The upper low associated with this activity remains in western Montana this morning as indicated on satellite imagery. It will continue moving eastward through the day and serve to provide forcing for today's thunderstorms. This morning's showers will wind down through mid-morning with clearing expected as we approach noon, allowing instability to build ahead of the approaching cold front. As we head into the afternoon, thunderstorm chances will increase as the theta-e gradient associated with today's cold front tightens. CAPE in the 2000 to 3000 J/Kg range will give us plenty of instability to form strong to severe thunderstorms. Model soundings are highlighting supercell potential during the early afternoon hours that allow for at least a mention of tornado development, with favorable effective inflow SRH. Storms that form in the 18Z to 21Z time frame will find a briefly favorable supercell environment and could produce hail up to 2 inches. Upscale progression will quickly transpire after 21Z with the main risks expected to be damaging wind gusts and hail up to 1.5 inches. Peak thunderstorm potential will occur between 21Z and 00Z with lingering storms during the overnight for the easternmost portions of the CWA. .LONG TERM...(Sunday through Friday) Issued at 405 AM CDT Sat Jun 8 2019 All the activity associated with the mid level trough passage should be east of the FA by Sunday night. However, there is still weak cyclonic flow with cold temperatures aloft Sunday night into Monday. Several models still show some spotty light precipitation, although agreement in where and when is lacking. Did leave an isolated shower mention where and when the model blend put them. Looks like there should be a brief dry period Monday night before the next short wave dives into the FA again on Tuesday into early Wednesday. At the surface on Tuesday and Wednesday, low pressure and a boundary will move through the FA. There remain differences between the models on the timing and placement of these features. Will keep thunder mentioned, but confidence in the overall strength is low at this point with forecast highs only in the low 70s and dew points in the upper 40s. The FA remains in northwest flow at 500mb Thursday into Friday as the western ridge pushes slightly east and flattens somewhat. Despite this, temperatures should rebound back to near or above normal. Not a consistent precipitation signal Thursday into Friday, but there could be small chances again. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1249 PM CDT Sat Jun 8 2019 Scattered showers with isolated thunderstorms early this evening with thunderstorms becoming more widespread later this afternoon into this evening. These showers and thunderstorms are firing along a cold front moving across eastern North Dakota and northwest Minnesota. This front will lead to a shift in winds from the south to the northwest. Gusty winds around 20 to 25 knots this evening possible with isolated higher gusts possible in thunderstorms. Ceilings and visibility will remain VFR with some occasional reductions to MVFR or even IFR in thunderstorms today. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...None. MN...None. && MESOSCALE...CJ UPDATE...NC SHORT TERM...Lynch LONG TERM...Godon AVIATION...NC
Hazardous weather outlook, Jun 8, 3:13 AM CDT, 10 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 313 AM CDT Sat Jun 8 2019 NDZ006-007-014-015-024-090815- Towner-Cavalier-Benson-Ramsey-Eddy- 313 AM CDT Sat Jun 8 2019 This hazardous weather outlook is for portions of eastern North Dakota. .DAY ONE...Today and Tonight Isolated thunderstorms this afternoon could become strong, especially east of the Devils Lake Basin. Damaging wind gusts and hail up to one inch in diameter will be the primary threats. .DAYS TWO THROUGH SEVEN...Sunday through Friday Another round of thunderstorms is possible Tuesday into Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation not likely. MNZ001>009-013>017-022>024-027>032-040-NDZ008-016-026>030-038-039- 049-052>054-090815- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Pembina- Eastern Walsh County-Nelson-Grand Forks-Griggs-Steele-Traill- Barnes-Cass-Ransom-Sargent-Richland-Western Walsh County- 313 AM CDT Sat Jun 8 2019 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight Scattered strong to severe thunderstorms are expected this afternoon with risks to include damaging wind gusts and up to ping pong ball sized hail. A tornado or two cannot be ruled out. Peak risk will occur between 2pm and 6pm. .DAYS TWO THROUGH SEVEN...Sunday through Friday Another round of thunderstorms is possible Tuesday into Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required.
In the hours before
Special weather statement, Jun 8, 9:28 AM CDT, 4 hours 44 minutes before
Special Weather Statement National Weather Service Grand Forks ND 928 AM CDT Sat Jun 8 2019 MNZ001>009-013>017-022>024-027>032-040-090000- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, Roseau, Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, Detroit Lakes, Wolf Lake, Breckenridge, Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, Menahga, Elbow Lake, Hoffman, Ashby, Herman, and Barrett 928 AM CDT Sat Jun 8 2019 ...WINDY CONDITIONS BRINGING NEAR CRITICAL FIRE CONDITIONS FOR A TIME TODAY... An approaching cold front will bring increasing shower and thunderstorms chances late this afternoon and evening. However, before that front comes through, northwestern and west central Minnesota will see another day of hot and windy conditions. Afternoon temperatures will climb into the upper 80s and relative humidity values will fall into the 30 to 40 percent range. South winds will be strong at 20 to 30 mph with gusts up to 35 mph. The combination of winds and dry conditions will bring a period of time before storms arrive with near critical fire conditions where fires could rapidly grow out of control. The near critical fire weather conditions should ease during the late afternoon and evening as the rain moves into the area. jr
Local storm report, Jun 8, 11:57 AM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1157 AM CDT SAT JUN 8 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0101 AM TSTM WND GST 6 SW WARREN 48.13N 96.86W
06/08/2019 M60.00 MPH Polk MN MESONET
NDAWN MEASURED WIND GUST.
0116 AM TSTM WND GST 1 N PILLSBURY 47.22N 97.80W
06/08/2019 M65.00 MPH Barnes ND MESONET
NDAWN MEASURED WIND GUST.
0220 AM TSTM WND GST 1 NNW FINLEY 47.52N 97.85W
06/08/2019 M57.00 MPH Steele ND MESONET
NDAWN MEASURED WIND GUST.
&&
CJONESSpecial weather statement, Jun 8, 12:47 PM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
1247 PM CDT Sat Jun 8 2019
NDZ039-049-053-081815-
Richland ND-Ransom ND-Cass ND-
1247 PM CDT Sat Jun 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RANSOM...SOUTH
CENTRAL CASS AND NORTHWESTERN RICHLAND COUNTIES UNTIL 115 PM CDT...
At 1247 PM CDT, Doppler radar was tracking a strong thunderstorm near
Leonard, or 31 miles southwest of Fargo, moving north at 40 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This strong thunderstorm will be near...
Leonard around 1250 PM CDT.
Chaffee and Embden around 105 PM CDT.
Durbin around 110 PM CDT.
Casselton and Wheatland around 115 PM CDT.
Other locations impacted by this storm include Casselton Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
LAT...LON 4651 9727 4648 9744 4674 9746 4701 9741
4695 9703
TIME...MOT...LOC 1747Z 194DEG 35KT 4662 9737
CJSpecial weather statement, Jun 8, 1:04 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
104 PM CDT Sat Jun 8 2019
MNZ001-007-008-013-NDZ027-030-081845-
East Marshall MN-Pennington MN-West Polk MN-West Marshall MN-
Traill ND-Grand Forks ND-
104 PM CDT Sat Jun 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MARSHALL...WESTERN
POLK...NORTHWESTERN PENNINGTON...EASTERN GRAND FORKS AND NORTHERN
TRAILL COUNTIES UNTIL 145 PM CDT...
At 104 PM CDT, trained weather spotters reported a strong
thunderstorm near Grand Forks, or near Grand Forks, moving northeast
at 40 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Grand Forks, East Grand Forks, Mayville, Warren, Thompson, Stephen
and Argyle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4750 9694 4745 9745 4851 9689 4843 9628
4829 9628
TIME...MOT...LOC 1804Z 205DEG 36KT 4797 9705
CJThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 10:39 PM CDT | Special Weather Statement | FGF | Kittson | 66 min |
| Jun 7, 11:48 PM CDT | Special Weather Statement | FGF | Kittson | 57 min |
| Jun 7, 11:56 PM CDT | Special Weather Statement | FGF | Kittson | 64 min |
| Jun 8, 12:45 AM CDT | Special Weather Statement | FGF | Kittson | 60 min |
| Jun 8, 12:50 AM CDT | Special Weather Statement | FGF | Marshall | 55 min |
| Jun 8, 12:51 AM CDT | Special Weather Statement | FGF | Marshall | 54 min |
| Jun 8, 1:04 PM CDT | Special Weather Statement | FGF | Marshall | 41 min |
| Jun 8, 1:44 PM CDT | Severe Thunderstorm Warning | FGF | Marshall, Pennington, Polk, Red Lake | 61 min |
| Jun 8, 2:26 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Marshall, Norman, Pennington, Polk and 2 more | 64 min |
| Jun 8, 2:44 PM CDT | Special Weather Statement | FGF | Becker, Clay, Wilkin | 61 min |
| Jun 8, 3:13 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Mahnomen, Norman, Polk | 62 min |
| Jun 8, 3:18 PM CDT | Severe Thunderstorm Warning | FGF | Lake of the Woods, Marshall, Roseau | 57 min |
| Jun 8, 3:27 PM CDT | Severe Thunderstorm Warning | FGF | Marshall, Pennington, Polk, Red Lake, Roseau | 37 min |
| Jun 8, 3:44 PM CDT | Special Weather Statement | FGF | Wilkin | 61 min |
| Jun 8, 3:49 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Lake of the Woods, Marshall, Pennington, Polk and 2 more | 31 min |
| Jun 8, 4:14 PM CDT | Special Weather Statement | FGF | Becker, Clay, Mahnomen, Norman | 61 min |
| Jun 8, 4:16 PM CDT | Special Weather Statement | FGF | Lake of the Woods | 59 min |
| Jun 8, 5:07 PM CDT | Areal Flood Advisory | FGF | Polk | 3 hr |
| Jun 7, 7:03 PM CDT | Special Weather Statement | FGF | Ramsey | 42 min |
| Jun 7, 7:22 PM CDT | Special Weather Statement | FGF | Walsh | 38 min |
| Jun 7, 7:27 PM CDT | Severe Thunderstorm Warning | FGF | Cavalier | 16 min |
| Jun 7, 7:40 PM CDT | Special Weather Statement | FGF | Cavalier | 35 min |
| Jun 7, 7:45 PM CDT | Special Weather Statement | FGF | Ramsey | 45 min |
| Jun 7, 7:50 PM CDT | Severe Thunderstorm Warning | FGF | Ramsey | 15 min |
| Jun 7, 7:54 PM CDT | Special Weather Statement | FGF | Cavalier | 36 min |
| Jun 7, 8:11 PM CDT | Severe Thunderstorm Warning | FGF | Ramsey | 49 min |
| Jun 7, 8:26 PM CDT | Special Weather Statement | FGF | Cavalier | 34 min |
| Jun 7, 8:30 PM CDT | Special Weather Statement | FGF | Ramsey | 45 min |
| Jun 7, 8:37 PM CDT | Special Weather Statement | FGF | Cavalier | 53 min |
| Jun 7, 8:57 PM CDT | Severe Thunderstorm Warning | FGF | Cavalier, Pembina, Walsh | 27 min |
| Jun 7, 8:59 PM CDT | Special Weather Statement | FGF | Walsh | 61 min |
| Jun 7, 9:11 PM CDT | Severe Thunderstorm Warning | FGF | Nelson, Walsh | 49 min |
| Jun 7, 10:03 PM CDT | Special Weather Statement | FGF | Pembina, Walsh | 57 min |
| Jun 7, 11:52 PM CDT | Special Weather Statement | FGF | Walsh | 53 min |
| Jun 8, 1:15 AM CDT | Special Weather Statement | FGF | Griggs, Steele | 60 min |
| Jun 8, 12:47 PM CDT | Special Weather Statement | FGF | Cass | 28 min |
| Jun 8, 1:18 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Richland | 57 min |
| Jun 8, 1:21 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Traill | 54 min |
| Jun 8, 4:57 PM CDT | Areal Flood Advisory | FGF | Grand Forks | 3 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2019Severe Thunderstorm Warnings in North Dakota, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.